2004 Conference on Diff. Eqns. and Appl. in Math. Biology, Nanaimo, BC, Canada.
Electron. J. Diff. Eqns., Conference 12, 2005, pp. 47-56.

Functional differential equations of third order

Tuncay Candan, Rajbir S. Dahiya

In this paper, we consider the third-order neutral functional differential equation with distributed deviating arguments. We give sufficient conditions for the oscillatory behavior of this functional differential equation.

Published April 20, 2005.
Math Subject Classifications: 34K11, 34K15.
Key Words: Oscillation theory; neutral equations.

Show me the PDF file (203K), TEX file, and other files for this article.

Tuncay Candan
Department of Mathematics
Faculty of Art and Science
Nigde University, Nigde, 51100, Turkey
email: tcandan@nigde.edu.tr
Rajbir S. Dahiya
Department of Mathematics
Iowa State University
Ames, IA 50011, USA
email: rdahiya@iastate.edu

Return to the EJDE web page